MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On august 16, 2024, neotract was made aware by a physician, via a docmatter discussion thread titled ¿nickel allergy developed post urolift.Best way to remove all implants?¿, that ¿physician have a 50 year old male who developed a generalized mild rash after urolift.No other new meds or conditions that were suggestive of a cause, therefore, the physician urged him to go get allergy tested.Patient come back allergic to most metals including nickel.Patient has never had this issue before and was well informed, as patient is actually a clinical trial patient.Patient would like all the clips removed.What's the best way of removing all the clips (including the capsular tab where the nickel is located) and the least invasive / least traumatic manner?¿ additional information received on july 30, 2024, indicated that the patient participated in the urolift impact study and underwent a pul procedure using the ul2 device.The rash was described as intermittent, and the patient took benadryl to alleviate symptoms.Further clarification received on the same date (july 30, 2024) described the patient's symptoms as more of an itchy sensation rather than a rash, beginning two weeks post-procedure.The itching initially affected the scrotum and later spread to the anus, inner and outer thighs, top of the foot, and toes.The symptoms persisted throughout the day, with a marked increase in severity at night.The patient also reported scarring from scratching on the top of the foot and ankle.The urolift procedure was performed on (b)(6) 2024, using devices from lot numbers 73e2300723x6 and 73a2300411x1.On september 17, 2024, the physician provided further updates via a docmatter post, stating that the urolift clips were removed via a turp procedure using graspers.The patient's itching and rash had significantly improved and may have completely resolved.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316, rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316, rancho el descanso
tecate
MX  
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key20419245
Report Number3015181082-2024-00026
Device Sequence Number20943615
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924184
Device Lot Number73E2300723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/10/2024
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale